Potential drug-drug interactions in a medical intensive care unit of a university hospital


GÜLÇEBİ İDRİZ OĞLU M., Kucukibrahimoglu E., KARAALP A., SARIKAYA Ö., Demirkapu M., Onat F. , ...More

TURKISH JOURNAL OF MEDICAL SCIENCES, vol.46, no.3, pp.812-819, 2016 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.3906/sag-1504-147
  • Title of Journal : TURKISH JOURNAL OF MEDICAL SCIENCES
  • Page Numbers: pp.812-819
  • Keywords: Patient safety, adverse reaction, therapeutic failure, pharmacovigilance, ELDERLY-PATIENTS, QT INTERVAL, METHYLPREDNISOLONE, EPINEPHRINE, SUPPLEMENTS, DIURETICS, FREQUENCY, RISK

Abstract

Background/aim: Drug-drug interactions (DDIs) can impact patient safety. Occurrence of clinically important DDIs is higher for intensive care unit (ICU) patients. This observational study aimed to evaluate the potential DDIs in medical ICU patients of a university hospital.